# SDR HNAA2021072700330

- Difficulty date: July 21, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 47,987 hours, 44,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 78 S3-8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E867325 - EXTERNAL FUSELAGE SKIN HAS POSSIBLE CRACKS AROUND 14 RIVETS ON FR 78 BTW STR 3L-8L. ... FURTHER INVESTIGATION OF EXTERNAL FUSELAGE SKIN POSSIBLE CRACKS AROUND 14 RIVETS ON FR 78 BTW STR 3L-8L FOUND ONLY 1 CRACK. SEE WIPS AND TASKS FOR NDT DETAILS. REFER TO NRTC E867324 FOR REPAIR IAW EO1-53-21-0174 AND ETD2021-145-021446.
